# SDR MALA030461

- Difficulty date: October 6, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 8,841 hours, 9,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION IN CWA, FOUND SEAT TRACK NR 3 CORRODED.  MAINTENANCE CARRIED OUT EO A53026 ON SEAT TRACK NR 3.  REFER TO LOG PAGE 189910 FOR DETAIL.  A/C RELEASE DATE 10/12/03.
